MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETLW1624C124E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that an etlw1624c124e was used during an initial repair of a 66 mm abdominal aortic aneurysm.A type ib endoleak was identified on imaging almost ten years post implant.The cause was attributed to anatomy and right common iliac dilatation.Future treatment is planned to extend the graft limb.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information received on : the (b)(6) limb was extended with an (b)(6).Non-medtronic coils were also used.The endoleak was successfully resolved, and the patient is reported to be doing well.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis conclusion: the reported type ib endoleak from the right common iliac artery was confirmed.A new finding - distal loss of seal of the left limb stent graft - was also detected during analysis.Although the single ct series available was affected by suboptimal resolution and increased graininess, no clear communication was identified between the contrast noted at the distal left fabric margin and the aneurysm sac.The pre-implant anatomy is unknown and earlier post-implant cts were not available for comparison of the stent graft in vivo configuration over time.Endoleak interrogation via selective angiograms ( i.E.Injecting contrast from different levels within the stent graft), could have facilitated a more thorough assessment of the endoleak and loss of left distal seal.While the exact cause of the events cannot be conclusively determined from the available imaging, disease progression with aneurysm morphology changes over nearly ten years post-implantation may have contributed to these findings.A concomitant type ii endoleak due to retrograde flow from patent lumbar arteries is likely present.Analysis of the returned film did not reveal any stent graft integrity issues.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24128887
Report Number9612164-2026-00376
Device Sequence Number21431293
Product Code MIH
UDI-Device Identifier00643169467507
UDI-Public(01)00643169467507(17)170615
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2017
Device Model NumberETLW1624C124E
Device Catalogue NumberETLW1624C124E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer01/22/2026
01/28/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date01/23/2026
02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexMale